# SDR EE4Y2022102616490

- Difficulty date: October 26, 2022
- Submitted: October 26, 2022
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N944UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000058
- Aircraft time: 27,712 hours, 22,926 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF THE INSPECTIONS AS PER ETD2014-190-068050 REV A, WAS FOUND DENT #5,BEYOND LIMITS AS PER SRM 53-21-01 AD 52. SINCE DENT #5 IS CLOSE TO DENTS #6, #8 AND BLEND OUT #7, CUSTOMER DEVELOPED A REPAIR LAYOUT FOR YOUR EVALUATION AND APPROVAL, FOLLOWING SRM 53-21-01 REPAIR 62P, THE REPAIR DOUBLERS EXTEND OVER MENTIONED AFFECTED AREAS AND  PERFORMED A DRESS OUT ON #8 DENTED AREA FOLLOWING SRM 51-10-05 GUIDELINES. WAS REPAIRED FOLLOWING REPAIR INSTRUCTIONS UNDER ETD2022-190-029585 AND EO # COO-EO-2022-16273-R00 AND APPROVED ON ANAC F-200.
